We study problems concerning the best location to serve a finite set of points in a Banach space, in case to any point is associated a (possibly) different norm.

Location problems with different norms for different points / P.L. Papini; J. Puerto. - In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS. - ISSN 0022-3239. - STAMPA. - 125:(2005), pp. 673-695. [10.1007/s10957-005-2095-1]

Location problems with different norms for different points

PAPINI, PIER LUIGI;
2005

Abstract

We study problems concerning the best location to serve a finite set of points in a Banach space, in case to any point is associated a (possibly) different norm.
2005
Location problems with different norms for different points / P.L. Papini; J. Puerto. - In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS. - ISSN 0022-3239. - STAMPA. - 125:(2005), pp. 673-695. [10.1007/s10957-005-2095-1]
P.L. Papini; J. Puerto
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/10754
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact